Mathematical Reviews, Zentralblatt MATH (zbMATH)


Phase Transition for Infinite Systems of Spiking Neurons
(with Ferrari, P.A.; Galves, A; Locherbach, E.)) Ferrari, P.A., Galves, A., Grigorescu, I. et al. J Stat Phys (2018).

Fluid limit for a genetic mutation model
(with Carlos C. Bajo) Preprint. 2017.

A simple formula and lower bound for doubly even magic squares
(with Robert W. Chen) Preprint. 2017.

Quasi-stationarity for a non-conservative evolution semigroup
(with Min Kang and Yishu Song) Preprint. 2016.

Hydrodynamic limit for the Bak-Sneppen branching diffusions
(with Yishu Song) Preprint. 2016.

Asymptotics for the Time of Ruin in the War of Attrition
(with Philip Ernst) Preprint. Submitted, 2016.


Maximizing the variance of the time to ruin in a multi-player game with selection
(with Yi-Ching Yao) Advances in Applied Probability 48, No. 2, 2016.

Optimal Stopping for Shepp's Urn with Risk Aversion
(with R. Chen and M. Kang) Stochastics (2014)

Critical scale for a continuous AIMD model
(with M. Kang) Stochastic Models (2014)

Fixation time for an evolution model
Taylor and Francis online (with M. Kang) Stochastic Models, Volume 29, Issue 3, July 2013, pages 328-340. (2013)

Markov processes with redistribution
(with M. Kang) Markov Processes and Related Fields (2013), Volume 19, Issue 3, pages 497-520. (2013)

Maximizing the discounted survival probability in Vardi's Casino
(with R. Chen and L. Shepp) Stochastics Vol. 83, Nos. 4-6, 2011, 623-638

Immortal particle for a catalytic branching process
(with M. Kang) PTRF Online first (2011)

Steady State and Scaling Limit for a Traffic Congestion Model
(with M. Kang) European Series in Applied and Industrial Mathematics ESAIM: PS 14 (2010) 271-285

Optimal Strategy for the Vardi Casino with Interest Payments
(with R. Chen and L. Shepp) Journal of Applied Probability (2007)

Large deviations for a catalytic Fleming-Viot branching system.
Communications on Pure and Applied Mathematics (2006)

Ergodic properties of multidimensional Brownian motion with rebirth.
(with Min Kang) Electron. J. Probab. 12 (2007), no. 48, 1299--1322

Tagged particle limit for a Fleming-Viot type system.
(with Min Kang) Electronic Journal of Probability (2006)

Path collapse for multidimensional Brownian motion with rebirth.
(with Min Kang) Statist. Probab. Lett. 70 (2004), no. 3, 199--209.

Hydrodynamic limit for a Fleming-Viot type system.
(with Min Kang) Stochastic Process. Appl. 110 (2004), no. 1, 111--143.

Behavior dominated by slow particles in a disordered asymmetric exclusion process.
(with Min Kang and Timo Seppalainen)
Annals of Applied Prob. 14 (2004), no. 3, 1577-1602.

Diffusive scaling limits of mutually interacting particle systems.
(with Shui Feng and Jeremy Quastel)
SIAM J. Mathematical Analysis 35 (2004), no. 6, 1512--1533.

An infinite dimensional central limit theorem for correlated martingales.
Ann. Inst. H. Poincar´┐Ż Probab. Statist. 40 (2004), no. 2, 167--196.

Path collapse for an inhomogeneous random walk.
(with Min Kang) J. Theoret. Probab. 16 (2003), no. 1, 147--159.

Brownian motion on the figure eight.
(with Min Kang) Journal of Theoretical Probability, 15 (2002), no. 3, 817--844.

Large scale behavior of a system of interacting diffusions.
(Proceedings of the Hydrodynamic Limits workshop,
The Fields Institute, October 1998) (2000).

Uniqueness of the tagged particle process in a system with local interactions
Ann. Probab. 27 (1999), no. 3, 1268--1282.

Self-diffusion for Brownian motions with local interaction
Ann. Probab. 27 (1999), no. 3, 1208--1267.

Other papers/talks

January 24-25, 2012 IRS workshop at the Institut Henri Poincare

Recurrence and ergodicity for a continuous AIMD model
(with M. Kang) Preprint (2011)

The Doeblin condition for a class of diffusions with jumps
(with M. Kang) Preprint (2009)

Self-diffusion for Brownian motions with local interaction
Ph.D. thesis, New York University, 1997